The moduli of reducible vector bundles

He, Y., Ovrut, B. A. & Reinbacher, R. (2004). The moduli of reducible vector bundles. Journal of High Energy Physics, 0403, 043 - 043. doi: 10.1088/1126-6708/2004/03/043

[img]
Preview
PDF
Download (324kB) | Preview

Abstract

A procedure for computing the dimensions of the moduli spaces of reducible, holomorphic vector bundles on elliptically fibered Calabi-Yau threefolds X is presented. This procedure is applied to poly-stable rank n+m bundles of the form V + pi* M, where V is a stable vector bundle with structure group SU(n) on X and M is a stable vector bundle with structure group SU(m) on the base surface B of X. Such bundles arise from small instanton transitions involving five-branes wrapped on fibers of the elliptic fibration. The structure and physical meaning of these transitions are discussed.

Item Type: Article
Additional Information: The original publication is available at http://iopscience.iop.org/1126-6708/2004/03/043/ archiveprefix: arXiv primaryclass: hep-th
Uncontrolled Keywords: superstrings and heterotic strings, M-theory, superstring vacua
Subjects: Q Science > QC Physics
Divisions: School of Engineering & Mathematical Sciences > Department of Mathematical Science
URI: http://openaccess.city.ac.uk/id/eprint/844

Actions (login required)

View Item View Item

Downloads

Downloads per month over past year

View more statistics